RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Klimov, Vladimir Stepanovich

Statistics Math-Net.Ru
Total publications: 71
Scientific articles: 71

Number of views:
This page:1019
Abstract pages:10515
Full texts:3807
References:1791
Professor
E-mail:
Keywords: inclusion, homogeneous, stability, multivalued map, solution.

http://www.mathnet.ru/eng/person8369
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203428

Publications in Math-Net.Ru
2018
1. V. S. Klimov, “Isoperimetric and functional inequalities”, Model. Anal. Inform. Sist., 25:3 (2018),  331–342  mathnet  elib
2017
2. V. S. Klimov, “On locally convex curves”, Model. Anal. Inform. Sist., 24:5 (2017),  567–577  mathnet  elib
3. V. S. Klimov, “Operator Inclusions and Quasi-Variational Inequalities”, Mat. Zametki, 101:5 (2017),  750–767  mathnet  mathscinet  elib; Math. Notes, 101:5 (2017), 863–877  isi  scopus
2014
4. V. S. Klimov, “Variational inequalities with strong nonlinearities”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 9,  27–42  mathnet; Russian Math. (Iz. VUZ), 58:9 (2014), 22–35  scopus
2013
5. V. S. Klimov, “A relative variant of the Morse theory”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 1,  21–30  mathnet; Russian Math. (Iz. VUZ), 57:1 (2013), 17–25  scopus
2012
6. N. A. Demyankov, V. S. Klimov, “About One Class of Operators Inclusions”, Model. Anal. Inform. Sist., 19:3 (2012),  63–72  mathnet
2011
7. V. S. Klimov, “The Bohl index of a homogeneous parabolic inclusion”, Izv. RAN. Ser. Mat., 75:2 (2011),  127–150  mathnet  mathscinet  zmath  elib; Izv. Math., 75:2 (2011), 347–370  isi  elib  scopus
8. V. S. Klimov, N. A. Demyankov, “Relative rotation and variational inequalities”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 6,  44–54  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 55:6 (2011), 37–45  scopus
2009
9. V. S. Klimov, A. Yu. Ukhalov, “The averaging method and the asymptotic behavior of solutions to differential inclusions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 8,  26–36  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 53:8 (2009), 20–28
2008
10. V. S. Klimov, “Topological characteristics of multi-valued maps and Lipschitzian functionals”, Izv. RAN. Ser. Mat., 72:4 (2008),  97–120  mathnet  mathscinet  zmath  elib; Izv. Math., 72:4 (2008), 717–739  isi  elib  scopus
2007
11. V. S. Klimov, “Deformations of Functionals and Bifurcations of Extremals”, Mat. Zametki, 81:1 (2007),  70–82  mathnet  mathscinet  zmath  elib; Math. Notes, 81:1 (2007), 61–71  isi  elib  scopus
2005
12. V. S. Klimov, “On the convergence of the conditional gradient method”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 12,  27–34  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 49:12 (2005), 25–32
2004
13. V. S. Klimov, “Stability Theorems in the First-Order Approximation for Differential Inclusions”, Mat. Zametki, 76:4 (2004),  517–530  mathnet  mathscinet  zmath; Math. Notes, 76:4 (2004), 478–489  isi  scopus
14. V. S. Klimov, “Averaging of parabolic inclusions”, Mat. Sb., 195:1 (2004),  21–36  mathnet  mathscinet  zmath; Sb. Math., 195:1 (2004), 19–34  isi  scopus
15. V. S. Klimov, “Monotone mappings and flows of viscous media”, Sibirsk. Mat. Zh., 45:6 (2004),  1299–1315  mathnet  mathscinet  zmath; Siberian Math. J., 45:6 (2004), 1063–1074  isi
16. V. S. Klimov, “Generalized multiplicative inequalities for ideal spaces”, Sibirsk. Mat. Zh., 45:1 (2004),  134–149  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:1 (2004), 112–124  isi
2002
17. V. S. Klimov, “On Differential Inclusions with Homogeneous Principal Part”, Differ. Uravn., 38:10 (2002),  1382–1389  mathnet  mathscinet; Differ. Equ., 38:10 (2002), 1472–1480
18. V. S. Klimov, “Symmetrization of functions from Sobolev spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 11,  45–51  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:11 (2002), 41–47
19. V. S. Klimov, “Type Numbers of Critical Points for Nonsmooth Functionals”, Mat. Zametki, 72:5 (2002),  693–705  mathnet  mathscinet  zmath; Math. Notes, 72:5 (2002), 641–651  isi  scopus
20. V. S. Klimov, E. S. Panasenko, “Functional Inequalities and Relative Capacities”, Mat. Zametki, 72:2 (2002),  216–226  mathnet  mathscinet  zmath; Math. Notes, 72:2 (2002), 193–203  isi  scopus
21. V. S. Klimov, “Infinite-dimensional version of Morse theory for Lipschitz functionals”, Mat. Sb., 193:6 (2002),  105–122  mathnet  mathscinet  zmath  elib; Sb. Math., 193:6 (2002), 889–906  isi  scopus
2001
22. V. S. Klimov, “The averaging method in the problem of periodic solutions of quasilinear parabolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 10,  39–46  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 45:10 (2001), 36–43
23. V. S. Klimov, “Infinite-dimensional version of the Poincare–Hopf theorem and homological characteristics of functionals”, Mat. Sb., 192:1 (2001),  51–66  mathnet  mathscinet  zmath; Sb. Math., 192:1 (2001), 49–64  isi  scopus
24. V. S. Klimov, A. N. Pavlenko, “Reverse functional inequalities and their applications to nonlinear elliptic boundary value problems”, Sibirsk. Mat. Zh., 42:4 (2001),  781–795  mathnet  mathscinet  zmath; Siberian Math. J., 42:4 (2001), 656–667  isi
2000
25. V. S. Klimov, “Embedding theorems and continuity of generalized solutions of quasilinear elliptic equations”, Differ. Uravn., 36:6 (2000),  784–791  mathnet  mathscinet; Differ. Equ., 36:6 (2000), 870–877
26. V. S. Klimov, “Bounded solutions of differential inclusions with homogeneous principal parts”, Izv. RAN. Ser. Mat., 64:4 (2000),  109–130  mathnet  mathscinet  zmath; Izv. Math., 64:4 (2000), 755–776  isi  scopus
1999
27. V. S. Klimov, “On the symmetrization of anisotropic integral functionals”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 8,  26–32  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:8 (1999), 23–29
28. V. S. Klimov, E. S. Panasenko, “Geometric properties of ideal spaces, and the capacities of sets”, Sibirsk. Mat. Zh., 40:3 (1999),  573–586  mathnet  mathscinet  zmath; Siberian Math. J., 40:3 (1999), 488–499  isi
1998
29. V. S. Klimov, “On Topological Characteristics of Lipschitz Functionals”, Funktsional. Anal. i Prilozhen., 32:2 (1998),  86–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:2 (1998), 137–139  isi
30. V. S. Klimov, “Topological characteristics of non-smooth functionals”, Izv. RAN. Ser. Mat., 62:5 (1998),  117–134  mathnet  mathscinet  zmath; Izv. Math., 62:5 (1998), 969–984  isi  scopus
1997
31. V. S. Klimov, A. N. Pavlenko, “Nontrivial solutions of boundary value problems with strong nonlinearities”, Differ. Uravn., 33:12 (1997),  1676–1682  mathnet  mathscinet; Differ. Equ., 33:12 (1997), 1679–1685
32. V. S. Klimov, “Embedding theorems and exterior cross measures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 7,  21–27  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:7 (1997), 21–27
33. V. S. Klimov, “A regularization method for evolutionary problems in mechanics of visco-plastic media”, Mat. Zametki, 62:4 (1997),  483–493  mathnet  mathscinet  zmath; Math. Notes, 62:4 (1997), 405–413  isi
1996
34. V. S. Klimov, “Functional inequalities and generalized capacities”, Mat. Sb., 187:1 (1996),  41–54  mathnet  mathscinet  zmath; Sb. Math., 187:1 (1996), 39–52  isi  scopus
1995
35. V. S. Klimov, “On the operator of translation along the trajectories of parabolic inclusions”, Differ. Uravn., 31:10 (1995),  1716–1721  mathnet  mathscinet; Differ. Equ., 31:10 (1995), 1684–1689
36. V. S. Klimov, “Evolution problems in the mechanics of visco-plastic media”, Izv. RAN. Ser. Mat., 59:1 (1995),  139–156  mathnet  mathscinet  zmath; Izv. Math., 59:1 (1995), 141–157  isi
1994
37. V. S. Klimov, “On boundary value problems with an even number of solutions”, Differ. Uravn., 30:4 (1994),  630–636  mathnet  mathscinet; Differ. Equ., 30:4 (1994), 580–586
38. V. S. Klimov, “Almost periodic solutions of evolution problems in the mechanics of viscoplastic media”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 1,  17–24  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:1 (1994), 14–21
1993
39. V. S. Klimov, “Evolution parabolic inequalities with multivalued operators”, Mat. Sb., 184:8 (1993),  37–54  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 79:2 (1994), 365–380  isi
1992
40. V. S. Klimov, “Bounded and almost periodic solutions of differential inclusions of parabolic type”, Differ. Uravn., 28:6 (1992),  1049–1056  mathnet  mathscinet; Differ. Equ., 28:6 (1992), 849–856
1991
41. V. S. Klimov, N. V. Senchakova, “On the relative rotation of multivalued potential vector fields”, Mat. Sb., 182:10 (1991),  1393–1407  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:1 (1993), 131–144  isi
1990
42. V. S. Klimov, “Periodic and bounded solutions of evolution problems in the mechanics of viscoplastic media”, Differ. Uravn., 26:10 (1990),  1784–1792  mathnet  mathscinet  zmath; Differ. Equ., 26:10 (1990), 1329–1336
43. V. S. Klimov, “The closure of the set of compactly supported vector-valued functions in generalized Sobolev spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 10,  67–69  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:10 (1990), 85–87
1989
44. V. S. Klimov, “On the problem of periodic solutions of operator differential inclusions”, Izv. Akad. Nauk SSSR Ser. Mat., 53:2 (1989),  309–327  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:2 (1990), 317–335
1988
45. V. S. Klimov, E. R. Semko, “Solvability of boundary value problems in the mechanics of viscoplastic media”, Differ. Uravn., 24:8 (1988),  1386–1393  mathnet  mathscinet; Differ. Equ., 24:8 (1988), 903–908
46. V. S. Klimov, “On the well-posedness of evolution problems of the mechanics of visco-plastic media”, Mat. Sb. (N.S.), 137(179):3(11) (1988),  352–363  mathnet  mathscinet  zmath; Math. USSR-Sb., 65:2 (1990), 357–368
1985
47. V. S. Klimov, “On imbedding theorems for anisotropic classes of functions”, Mat. Sb. (N.S.), 127(169):2(6) (1985),  198–208  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:1 (1986), 195–205
1984
48. V. S. Klimov, “Lower bounds for the number of solutions of some boundary value problems”, Differ. Uravn., 20:3 (1984),  481–489  mathnet  mathscinet
1982
49. V. S. Klimov, “Nontrivial solutions of the Ginzburg–Landau equations”, TMF, 50:3 (1982),  383–389  mathnet  mathscinet; Theoret. and Math. Phys., 50:3 (1982), 252–256  isi
1980
50. V. S. Klimov, “Eigenvectors of potential operators in complementary systems”, Dokl. Akad. Nauk SSSR, 255:1 (1980),  30–33  mathnet  mathscinet  zmath
1979
51. V. S. Klimov, “On the number of solutions of boundary-value problems in the nonlinear theory of shells”, Dokl. Akad. Nauk SSSR, 247:1 (1979),  57–60  mathnet  mathscinet  zmath
1978
52. V. S. Klimov, “Smoothness of solutions of one-dimensional variational problems”, Mat. Zametki, 24:2 (1978),  249–258  mathnet  mathscinet  zmath; Math. Notes, 24:2 (1978), 634–639
1976
53. V. S. Klimov, “Imbedding theorems and geometric inequalities”, Izv. Akad. Nauk SSSR Ser. Mat., 40:3 (1976),  645–671  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:3 (1976), 615–638
54. V. S. Klimov, “Rotation of potential vector fields”, Mat. Zametki, 20:2 (1976),  253–260  mathnet  mathscinet  zmath; Math. Notes, 20:2 (1976), 700–704
55. V. S. Klimov, “On functionals with an infinite number of critical values”, Mat. Sb. (N.S.), 100(142):1(5) (1976),  102–116  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:1 (1976), 91–104  isi
1974
56. V. S. Klimov, “Isoperimetric inequalities and imbedding theorems”, Dokl. Akad. Nauk SSSR, 217:2 (1974),  272–275  mathnet  mathscinet  zmath
57. V. S. Klimov, “A certain condition for the solvability of the Dirichlet problem”, Differ. Uravn., 10:7 (1974),  1298–1302  mathnet  mathscinet  zmath
58. V. S. Klimov, “Embedding theorems and intermediate Calderon spaces”, Funktsional. Anal. i Prilozhen., 8:1 (1974),  79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:1 (1974), 71–72
1973
59. V. S. Klimov, “Continuous branches of the eigenfunctions of quasilinear elliptic problems”, Differ. Uravn., 9:10 (1973),  1845–1850  mathnet  mathscinet  zmath
60. V. S. Klimov, “Positive solutions of the Neumann problem for quasilinear elliptic equations”, Differ. Uravn., 9:3 (1973),  504–510  mathnet  mathscinet  zmath
61. V. S. Klimov, “A certain test of the decay of an oscillatory process”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 6,  58–60  mathnet  mathscinet  zmath
1971
62. V. S. Klimov, “Non-zero solutions of boundary value problems”, Differ. Uravn., 7:5 (1971),  807–813  mathnet  mathscinet  zmath
63. V. S. Klimov, “Nontrivial solutions of boundary value problems for semilinear elliptic equations”, Izv. Akad. Nauk SSSR Ser. Mat., 35:2 (1971),  428–439  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:2 (1971), 445–457
64. V. S. Klimov, “Rearrangements of differentiable functions”, Mat. Zametki, 9:6 (1971),  629–638  mathnet  mathscinet  zmath; Math. Notes, 9:6 (1971), 365–370
1970
65. V. S. Klimov, “Second solutions of boundary value problems”, Dokl. Akad. Nauk SSSR, 193:2 (1970),  280–283  mathnet  mathscinet  zmath
66. V. S. Klimov, “A certain class of boundary value problems for nonlinear differential equations”, Differ. Uravn., 6:10 (1970),  1818–1823  mathnet  mathscinet  zmath
67. V. S. Klimov, “On imbedding theorems for symmetric spaces”, Mat. Sb. (N.S.), 82(124):3(7) (1970),  371–386  mathnet  mathscinet  zmath; Math. USSR-Sb., 11:3 (1970), 339–353
1969
68. V. S. Klimov, “A multipoint boundary value problem for a system of differential equations”, Differ. Uravn., 5:8 (1969),  1532–1534  mathnet  mathscinet  zmath
69. V. S. Klimov, “Imbedding theorems for symmetric spaces”, Mat. Sb. (N.S.), 79(121):2(6) (1969),  171–178  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:2 (1969), 161–168
1966
70. V. S. Klimov, M. A. Krasnosel'skiĭ, E. A. Lifšhits, “Points of smoothness of a cone and convergence of positive functionals and operators”, Tr. Mosk. Mat. Obs., 15 (1966),  55–69  mathnet  mathscinet
1965
71. M. A. Krasnosel'skii, V. S. Klimov, E. A. Livshitz, “Convergence of positive functional and operators”, Dokl. Akad. Nauk SSSR, 162:2 (1965),  258–261  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019